# SDR GUUA95432020410A

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 27,784 hours, 32,217 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Uplock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR WARNING HORN AND GEAR HANDLE ILLUMINATED WITH GEAR HANDLE IN THE DOWN POSITION 3 GREEN WAS ILLUMINATED BEFORE GEAR HANDLE ILLUMINATED AND HORN SOUNDED. REPAIRED CHAFED WIRES TO LT GEAR UPLOCK SWITCH, OPS CHECK NORMAL.
